RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 2, Pages 303–307 (Mi mz10812)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Bound of remainder term of asymptotic solution one extremal problem connected with nonnegative trigonometric polynomials

A. S. Belov

Ivanovo State University

Keywords: extremal trigonometric polynomials, the extremal problems on the minimum of the constant term of trigonometric polynomial, the asymptotic estimate

DOI: https://doi.org/10.4213/mzm10812

Full text: PDF file (315 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:2, 325–329

Bibliographic databases:

Document Type: Article
Received: 09.06.2015
Revised: 28.09.2015

Citation: A. S. Belov, “Bound of remainder term of asymptotic solution one extremal problem connected with nonnegative trigonometric polynomials”, Mat. Zametki, 100:2 (2016), 303–307; Math. Notes, 100:2 (2016), 325–329

Citation in format AMSBIB
\Bibitem{Bel16}
\by A.~S.~Belov
\paper Bound of remainder term of asymptotic solution one extremal problem connected with nonnegative trigonometric polynomials
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 2
\pages 303--307
\mathnet{http://mi.mathnet.ru/mz10812}
\crossref{https://doi.org/10.4213/mzm10812}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588848}
\elib{http://elibrary.ru/item.asp?id=26414300}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 2
\pages 325--329
\crossref{https://doi.org/10.1134/S0001434616070294}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000382193300029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84983758349}


Linking options:
  • http://mi.mathnet.ru/eng/mz10812
  • https://doi.org/10.4213/mzm10812
  • http://mi.mathnet.ru/eng/mz/v100/i2/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Popov, “Dvustoronnie otsenki gamma-funktsii na deistvitelnoi poluosi”, Chebyshevskii sb., 18:2 (2017), 205–221  mathnet  crossref  elib
    2. A. Yu. Popov, “New Two-Sided Estimates of the Gamma Function and the Number of $n$-Combinations of $2n$ Elements. Strong Enveloping by an Asymptotic Series”, Math. Notes, 103:5 (2018), 852–855  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:125
    References:27
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019